# SDR R61A201802180197

- Difficulty date: February 18, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 26,768 hours, 20,973 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PARKING BRAKE NOT RELEASED INDICATED DURING FLIGHT. DIVERTED, AND DECLARED EMERGENCY. R & R THE NR 2 HYD SYS EMERGENCY PARKING BRAKE PRESSURE SWITCH IAW AMM 32-44-09, OPS CHECKED GOOD.
